| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during surgery when physician attempted to implant, lens got stuck in incision.He could not get it to go in, removed during initial procedure and placed back up lens without complication.Additional information has received it states that scheduled procedure completed the same day, patient's issues resolved and there is no impact to the patient.